# SDR REXA2019043060555

- Difficulty date: April 16, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312137
- Condition: Corroded
- Location: Bs 554-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT RAIL #7 HAS CORROSION IN SEVERAL AREAS.  REMOVED AND REPLACED L/H # 7 SEAT RAIL IAW CRJ 200 AMM 53-01-11 AAR AP 189
